Equipartition of sphere measures by hyperplanes
Blagojević Pavle V.M., Dimitrijević-Blagojević Aleksandra S., Milošević Marko S.
Filomat, 2006 20(1):1-11
Details  Cross Ref cited by(1)  Full text ( 414 KB)  DOI:10.2298/FIL0601001B
Weighted partitions of sphere measures by hyperplanes
Blagojević Pavle V.M., Dimitrijević-Blagojević Aleksandra S., Milošević Marko S.
Filomat, 2006 20(1):13-22
Details  Full text ( 175 KB)  DOI:10.2298/FIL0601022B
Some inequalities for functions of bounded variation with applications to landau type results
Dragomir S.S.
Filomat, 2006 20(1):23-33
Details  Full text ( 188 KB)  DOI:10.2298/FIL0601033D
(σ,λ)- asymptotically statistical equivalent sequences
Savaş Rahmet, Başarir Metin
Filomat, 2006 20(1):35-42
Details  Cross Ref cited by(2)  Full text ( 180 KB)  DOI:10.2298/FIL0601042S
Fixed point theorems for expansion mappings satisfying implicit relations
Pathak H.K., Tiwari Rakesh
Filomat, 2006 20(1):43-57
Details  Cross Ref cited by(2)  Full text ( 174 KB)  DOI:10.2298/FIL0601057P
The p-th moment exponential stability of neutral stochastic functional differential equations
Janković Svetlana, Jovanović Miljana
Filomat, 2006 20(1):59-72
Details  Cross Ref cited by(5)  Full text ( 154 KB)  DOI:10.2298/FIL0601059J